Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 31, Issue 1

Issues

On algebraic selfsimilar solutions of the mean curvature flow

Kurt Smoczyk
Published Online: 2011-01-18 | DOI: https://doi.org/10.1524/anly.2011.0941

Abstract

In this short note we show that in codimension one all homogeneous algebraic selfsimilar solutions of the mean curvature flow are either algebraic minimal hypersurfaces or belong to the class of well known self-shrinking quadrics.

Keywords: mean curvature flow; selfsimilar solution; self-shrinker; algebraic; homogeneous

About the article

* Correspondence address: Leibniz Universität Hannover, Institut für Differentialgeometrie, Welfengarten 1, 30167 Hannover, Deutschland,


Published Online: 2011-01-18

Published in Print: 2011-01-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 31, Issue 1, Pages 91–102, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2011.0941.

Export Citation

© by Oldenbourg Wissenschaftsverlag, Hannover, Germany.Get Permission

Comments (0)

Please log in or register to comment.
Log in